# SDR DALA2023053004329

- Difficulty date: April 25, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N855NW
- Make and model: Airbus A330-223
- Aircraft serial: 0621
- Aircraft time: 74,414 hours, 9,511 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3355 DON OXY MASK LIGHT LENS MISSING IN BULK CARGO CREW REST. CORRECTIVE ACTION: R/R DON OXY MASK LIGHT. (4639601)
